# SDR SWAA2025033119215

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 26,545 hours, 13,367 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING THE LANDING GEAR DOWN; ALL RED AND GREEN INDICATOR LIGHTS ON INSTRUMENT PANEL REMAINED ILLUMINATED. OVERHEAD INDICATOR LIGHTS ALSO ILLUMINATED. PERFORMED A GO AROUND AND RAN CHECKLIST GEAR OPERATED NORMALLY<[01] PERFORMED PSEU BITE PROCEDURE PER FIM 32-09 TASK 801. NO LATCHED FAULTS FOUND. PERFORMED LANDING GEAR POSITION INDICATING AND WARNING SYSTEM TEST PER AMM 32-61-00. OPS CHECKED GOOD.
